# SDR UPS99829250

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, INTERCOSTAL END FITTING AT STA 857 LONGERON 19L IS CRACKED.  REMOVED CRACKED END FITTING IAW DC8 SRM 51-1-20D.  MATERIAL ID FOR NEW END FITTING 7075-T651 PLATE PO 265699 IAW DAC DWG 4750422.  FABRICATED NEW END FITTING IAW DAC DWG 4750422,  PERFORMED DYE-PENETRANT INSPECTION IAW MIL-S-271F,  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED NEW END FITTING DC8 SRM 51-1-20D.
